# SDR HEEA076800

- Difficulty date: October 16, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Engine: Allsn 250C20J
- Engine time: 9,458 hours
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6898977
- Part serial: AE81873
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 COUPLING HAS EXCESSIVE RUST CAUSING PITTING.
